34328 articles – 26891 Notices  [english version]
.:. Consultation > Par années > 2011 .:.
5834 documents classés par :
1 - 2 - 3 - 4 - 5 - 6 - 7 ... Page Suivante Page Finale
fulltext access D04.05 - Feasibility mock-ups of feedback schedulers
Simon D., Planchet K., Roche E., Muñoz De La Peña Sequedo D., Sename O.
(2011) [hal-00648246 - version 2]
fulltext access Propagation of information on undirected dependency graphs for road traffic inference
Furtlehner C., Han Y., Lasgouttes J.-M., Martin V., Moutarde F.
In CCT'11 - Chaos, Complexity and Transport (2011) [hal-00648681 - version 1]
fulltext access The Fundamental Diagram on the Ring Geometry for Particle Processes with Acceleration/Braking Asymmetry
Furtlehner C., Lasgouttes J.-M., Samsonov M.
In TGF'11 - Traffic and Granular Flow (2011) [hal-00646988 - version 1]
GeoVanet: A Routing Protocol for Query Processing in Vehicular Networks.
Delot T., Mitton N., Ilarri S., Hien T.
Mobile Information Systems 7, 4 (2011) 329-359 [inria-00611747 - version 1]
fulltext access Resonant leading order geometric optics expansions for quasilinear hyperbolic fixed and free boundary problems
Coulombel J.-F., Guès O., Williams M.
Communications in Partial Differential Equations 36, 10 (2011) 1797-1859 [hal-00521397 - version 1]
fulltext access Stability of finite difference schemes for hyperbolic initial boundary value problems II
Coulombel J.-F.
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze X, 1 (2011) 37-98 [hal-00412050 - version 1]
fulltext access Semigroup stability of finite difference schemes for multidimensional hyperbolic initial boundary value problems
Coulombel J.-F., Gloria A.
Mathematics of Computation 80, 273 (2011) 165-203 [hal-00383891 - version 1]
fulltext access The hyperbolic region for hyperbolic boundary value problems
Coulombel J.-F.
Osaka Journal of Mathematics 48, 2 (2011) 457-469 [hal-00339526 - version 1]
fulltext accessible on an other server The distribution of height and diameter in random non-plane binary trees
Broutin N., Flajolet P.
Random Structures and Algorithms 41, 2 (2011) 215-252 [hal-00773369 - version 1]
fulltext access SPDF: A Schedulable Parametric Data-Flow MoC (Extended Version)
Fradet P., Girault A., Poplavko P.
N° RR-7828 (2011) [hal-00666284 - version 1]